Universiti Teknologi Malaysia Institutional Repository

Universality of the discrete spectrum asymptotics of the three-particle schrodinger operator on a lattice

Rasulov, Tulkin and Muminov, Mukhiddin (2015) Universality of the discrete spectrum asymptotics of the three-particle schrodinger operator on a lattice. Nanosystems: Physics, Chemistry, Mathematics, 6 (2). pp. 280-293. ISSN 2220-8054

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:60508
Deposited By: Haliza Zainal
Deposited On:24 Jan 2017 10:54
Last Modified:31 Jan 2017 09:06

Repository Staff Only: item control page